# SDR UALA2013070104563

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 66,293 hours, 23,356 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  FOUND R-1 DOOR STATIC LINE EXCESS LENGTH INTERFERS WITH GIRT BAR LATCH STOWED LINE. DOOR ARMS NORMAL, ALL OPS NORMAL.
